# SDR SWI2024F00587

- Difficulty date: May 17, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL BETWEEN FS409.00  TO FS421.00 HAS CORROSION (MARKED)     (C-CHECK RO 7/17/2024)    PERFORMED CUT OUT ON R/H FLOOR SILL BETWEEN FS409.00 TO FS421.00 IRT REO 670-53-21-2409 REV -- DATED 2024-06-13. COMPLIED WITH TASK CARD 51-900-1002-SKY
